Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What is the cause for internal rashes on chest along with chest pain? What are the findings from the lung CT scan?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I have pain in my right chest that comes and goes if I turn it hurts by my breast bone. My white blood count is 11.2, Homocysteine Tot is 15.7, Neut Abs Auto is 8.2, D-Dimer is: < 200, sodium levle is 135, Potasium Level is 3.0, chloride is 96, drvvt is 46.3,drvvt mis 1:1,, 41.2, drvvt confirm ratio is 1:16. Those are all blood levels that are either elevated low or high. What does that mean. I have a fast pulse if I do anything and I sweat, chest pain on right, right swollen foot and leg on on the right. Pain in right side, nausiated. My doctor thought it was my heart and I had an angigram and I have a heart of a 25 year old. I am a 53 year old women. I also get a internal rash through out the day on my chest, and down my arms and on my upper back no bumps and it is hot to touch and then it goes a way. I had a CT scan done and it showed mild atelectasis in the lung bases. 6mm nodule in the right lung along the right minor fissure, likely represents a non calcified granuloma, small calcified granuloma scatter througout both lungs. calcified and noncalcified mediastinal and hilar lymph nodes. Calcified granulomas in the spleen. I woke up this morning and my right side now hurts really bad for the first time. My doctor is sending me to a specialist but each day I feel worse can you help me and the specialist has not contacted me yet for an appointment. Could I have blood clots or what could it be?
Posted Tue, 21 Jan 2014 in Blood Disorders
Answered by Dr. Robert Galamaga 6 hours later
Brief Answer: follow-up Detailed Answer: Hello and thank you for sending the question. I can appreciate that you are dealing with a very stressful situation regarding all of your symptoms and all of these laboratory tests. Sometimes laboratory tests can be very confusing. In your case I can see why the results can be difficult to interpret. I doubt that you have a blood clot. If however your doctor is suspicious that a blood clot may be present then he should request imaging studies including possibly an ultrasound of the legs and a CT scan of the chest with intravenous contrast. I see you are on multiple medications to control your thyroid condition and blood pressure as well as some other things. I would like to make sure that you are leading a very active lifestyle. It is important that you take a look at your height and weight to try to see what your optimal weight is. If you are overweight or obese it is extremely important that you discuss this with your doctor and put together a plan for optimal health including gradual weight loss and a very good exercise regimen. Also a consultation with a nutritionist to help design a diet plan that will promote healthy living is extremely important. A good diet and exercise will help your body heal over time without medication.also gradual weight loss sometimes will help people slowly decreased the doses of medications including blood pressure medications which sometimes have side effects including fatigue and weakness. One other consideration is anxiety. If you think you may be anxious or depressed or have some fluctuation in mood which is disturbing your ability to maintain focus this is also something you should discuss with your doctor. It is also extremely important that you get adequate amounts of rest at night including uninterrupted sleep. If there is any suspicion of sleep apnea a sleep study would be reasonable. Thank you again for sending your question. Please let me know if you have any additional concerns. Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor